@article{(Open Science Index):https://publications.waset.org/pdf/7943,
	  title     = {H∞ Approach to Functional Projective Synchronization for Chaotic Systems with Disturbances},
	  author    = {S. M. Lee and  J. H. Park and  H. Y. Jung},
	  country	= {},
	  institution	= {},
	  abstract     = {This paper presents a method for functional projective H∞ synchronization problem of chaotic systems with external disturbance. Based on Lyapunov theory and linear matrix inequality (LMI) formulation, the novel feedback controller is established to not only guarantee stable synchronization of both drive and response systems but also reduce the effect of external disturbance to an H∞ norm constraint.
},
	    journal   = {International Journal of Physical and Mathematical Sciences},
	  volume    = {6},
	  number    = {2},
	  year      = {2012},
	  pages     = {164 - 167},
	  ee        = {https://publications.waset.org/pdf/7943},
	  url   	= {https://publications.waset.org/vol/62},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 62, 2012},
	}